Alert archive / Montana / Tornado Warnings in 2015

Tornado Warning 3, NWS Billings, MT

June 19, 2015Custer County, Powder River County, Montana

NWS Billings, MT issued this tornado warning at Jun 19, 2015, 4:12 PM MDT for Custer County, Powder River County, Montana. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 4:12 PM MDT (22:12 UTC)
Expired
Jun 19, 2015, 4:45 PM MDT
In force
33 min
Issued by
NWS Billings, MT
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Custer County, MT, Powder River County, MT

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:45 PM MDTHAIL 0.520 N Broadus, MTTRAINED SPOTTER CALLED IN DIME-SIZE HAIL.
Jun 19, 4:45 PM MDTHAIL 1.758 Ne Olive, MT
Jun 19, 4:53 PM MDTHAIL 111 Wsw Olive, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:51 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WFUS55 KBYZ 192212
TORBYZ
MTC017-075-192245-
/O.NEW.KBYZ.TO.W.0003.150619T2212Z-150619T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
412 PM MDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN POWDER RIVER COUNTY IN SOUTHEASTERN MONTANA...
  SOUTH CENTRAL CUSTER COUNTY IN SOUTHEASTERN MONTANA...

* UNTIL 445 PM MDT
    
* AT 411 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED 10 MILES SOUTHEAST OF VOLBORG...OR 
  NEAR COALWOOD...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  VOLBORG...POWDERVILLE...COALWOOD AND OLIVE. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4578 10498 4548 10498 4537 10499 4558 10586
      4587 10577 4587 10495 4579 10495
TIME...MOT...LOC 2211Z 285DEG 43KT 4572 10555 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

CHAMBERS
1 follow-up statement
103 
WWUS55 KBYZ 192229
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
429 PM MDT FRI JUN 19 2015

MTC017-192238-
/O.CAN.KBYZ.TO.W.0003.000000T0000Z-150619T2245Z/
CUSTER MT-
429 PM MDT FRI JUN 19 2015

...THE TORNADO WARNING FOR SOUTH CENTRAL CUSTER COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN CUSTER 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
MONTANA.

LAT...LON 4578 10500 4548 10498 4537 10499 4553 10565
      4578 10557
TIME...MOT...LOC 2228Z 285DEG 43KT 4566 10526 

$$

MTC075-192245-
/O.CON.KBYZ.TO.W.0003.000000T0000Z-150619T2245Z/
POWDER RIVER MT-
429 PM MDT FRI JUN 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHEASTERN POWDER RIVER COUNTY...
    
AT 428 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 16 MILES NORTHEAST OF BROADUS...MOVING EAST AT 40 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
POWDERVILLE AND OLIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4578 10500 4548 10498 4537 10499 4553 10565
      4578 10557
TIME...MOT...LOC 2228Z 285DEG 43KT 4566 10526 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

CHAMBERS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:16 PM MDT, 56 minutes earlier.

Area forecast discussion, Jun 19, 3:16 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
316 PM MDT FRI JUN 19 2015

.SHORT TERM...VALID FOR SAT AND SUN...

SEVERE THUNDERSTORMS HAVE DEVELOPED DURING THE PAST HOUR AND WILL
CONTINUE TO DEVELOP ACROSS OUR ENTIRE FORECAST AREA BUT ESPECIALLY
AREAS EAST OF BILLINGS. AGAIN...NOT EVERY LOCATION WILL SEE A
THUNDERSTORM BUT THOSE THAT DO MAY SEE LARGE HAIL...DAMAGING WINDS
AND TORRENTIAL RAINFALL. BETTER DYNAMICS ARE IN PLACE TODAY AND
LITTLE TO NO CAP EXISTS.

A STRONG JET COMBINED WITH AN UPPER LEVEL DISTURBANCE WILL MOVE
ACROSS THE FORECAST AREA THIS AFTERNOON INTO THIS EVENING.
ENSEMBLE MODELS CONTINUE TO INDICATE STORM INITIATION ANYTIME NOW
WEST OF BILLINGS WITH MOVEMENT TO THE EAST INTO THE BILLINGS AREA
BY MID TO LATE AFTERNOON. AS THE STORMS MOVE EAST OF
BILLINGS...THEY ARE EXPECTED TO QUICKLY DEVELOP INTO A SQUALL LINE
OR POSSIBLE DERECHO WHICH WOULD RESULT IN VERY DAMAGING WINDS. THE
LINE OF STORMS IS THEN EXPECTED TO MOVE QUICKLY ACROSS OUR EASTERN
ZONES AND COULD BE OUT OF OUR FORECAST AREA BY MID EVENING. SHEAR
PROFILES ARE FAVORABLE FOR AN ISOLATED TORNADO AT THE ONSET OF THE
CONVECTION SO WE ARE MONITORING THIS CLOSELY. THE STRONG TO SEVERE
ACTIVITY SHOULD BE OUT OF OUR AREA BY LATE EVENING WITH JUST SOME
LINGERING SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM FOR THE
REMAINDER OF THE NIGHT.

SATURDAY & SUNDAY...THE FLOW WILL BECOME MORE ZONAL SATURDAY WITH
SOME WEAK RIDGING ON SUNDAY. HOWEVER...A FEW WEAK DISTURBANCES
WILL MOVE ACROSS THE AREA BOTH DAYS RESULTING IN A SLIGHT CHANCE
FOR A THUNDERSTORM. AT THIS TIME...THE INSTABILITY LOOKS WEAKER
THAN WHAT WE HAVE SEEN THE PAST SEVERAL DAYS...SO AT THIS
TIME...THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. HOOLEY

.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...

ONCE AGAIN...THE ENSEMBLES SHOWED DECENT AGREEMENT THROUGH MUCH
OF THE EXTENDED PERIOD. THE DETERMINISTIC GFS AND ECMWF WERE IN
GOOD AGREEMENT WITH THE OVERALL PATTERN UNTIL FRI...BUT DIFFERED
ON PATTERN DETAILS. THUS ONLY MADE A FEW POP ADJUSTMENTS.

THERE WILL BE WEAK UPPER RIDGING WITH ENERGY MOVING THROUGH THE
FLOW MON THROUGH TUE. PRECIPITABLE WATERS WILL BE NEAR AN INCH
OVER EASTERN AREAS DUE TO LOW-LEVEL SE FLOW. KEPT THE HIGHEST POPS
OVER THE AREA ON TUE. SHORTWAVE CROSSES MT TUE NIGHT AND
WED...AND PRECIPITABLE WATERS REMAIN NEAR AN INCH OVER THE
E...WHICH SUPPORTED POPS DURING THESE PERIODS. UPPER RIDGING WILL
PROVIDE A DRIER PERIOD WED NIGHT AND THU. ON FRI...THE ECMWF
CONTINUES TO BUILD A RIDGE OVER THE AREA WHILE GFS GOES NW ALOFT.
POPS LOOKED REASONABLE.

TEMPERATURES WILL BE IN THE 80S THROUGH THE PERIOD. NONE OF THE
DAYS LOOKED PARTICULARLY FAVORABLE FOR WIDESPREAD SEVERE WEATHER.
ARTHUR
&&

.AVIATION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP AROUND KLVM AROUND
19Z...THEN SPREAD E TO AROUND KBIL BY 20Z. STORMS WILL CONTINUE TO
DEVELOP AND REACH KMLS AND KSHR AROUND 22Z. SEVERE WEATHER IS
POSSIBLE WITH THE STORMS WITH WINDS GREATER THAN 50 KT...LARGE
HAIL AND HEAVY RAINFALL. CONDITIONS IN THE THUNDERSTORMS WILL
RANGE FROM MVFR TO LIFR...WITH THE LOWEST CONDITIONS E OF KBIL AND
KSHR. THE GREATEST THREAT OF SEVERE WEATHER WILL BE FROM KBIL E.
SEVERE WEATHER WILL TAPER OFF ACROSS THE AREA FROM W TO E BETWEEN
01Z AND 04Z. ISOLATED THUNDERSTORMS WILL CONTINUE E AND S OF KBIL
OVERNIGHT WITH MVFR/IFR CONDITIONS. AREAS OF MOUNTAIN OBSCURATION
WILL DECREASE OVERNIGHT. VFR WILL PREVAIL OVER THE AREA SAT
MORNING. ARTHUR
&&

.PRELIMINARY POINT TEMP/POPS...

    SAT     SUN     MON     TUE     WED     THU     FRI
-----------------------------------------------------------
BIL 056/078 055/080 055/083 057/083 059/084 059/088 062/087
    32/T    21/B    12/T    23/T    32/T    21/B    11/B
LVM 047/078 045/080 048/082 051/083 052/084 052/088 054/087
    22/T    21/B    22/T    23/T    32/T    21/U    11/U
HDN 054/081 054/080 055/085 057/085 059/085 060/090 061/089
    42/T    21/B    12/T    23/T    33/T    21/B    11/B
MLS 057/082 055/081 055/080 057/081 059/083 060/085 061/086
    61/B    21/B    12/T    33/T    33/T    22/T    22/T
4BQ 056/079 056/079 054/081 056/081 059/083 060/086 061/086
    61/B    21/B    23/T    33/T    33/T    32/T    22/T
BHK 056/080 051/081 051/077 054/078 058/080 057/082 058/082
    81/B    22/T    22/T    33/T    44/T    32/T    22/T
SHR 054/076 050/080 051/083 053/081 055/081 055/085 056/085
    42/T    21/B    12/T    23/T    32/T    21/B    11/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
      ZONES 29>39-56>58-66-67.
WY...TORNADO WATCH 314 IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
      ZONES 98-99.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jun 19, 3:21 PM MDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
321 PM MDT FRI JUN 19 2015

MTZ028>042-056>058-063>068-WYZ098-099-202130-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIGHORN MOUNTAINS-SHERIDAN FOOTHILLS-
321 PM MDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME
STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE FROM
YELLOWSTONE COUNTY EAST TO THE DAKOTA BORDERS THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 19, 2:55 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
255 PM MDT FRI JUN 19 2015

MTZ031-032-192200-
NORTHERN ROSEBUD MT-CUSTER MT-
255 PM MDT FRI JUN 19 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 254 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
MCCLOUD TO 21 MILES NORTHEAST OF FORSYTH...AND MOVING NORTHEAST AT 35
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MILES CITY...MATTHEWS RECREATION AREA...ANGELA...ROCK SPRINGS...
STAWBERRY HILL RECREATION ARE AND CARTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4683 10583 4683 10562 4675 10562 4674 10557
      4666 10557 4666 10550 4660 10549 4660 10545
      4657 10544 4657 10525 4639 10537 4629 10657
      4685 10637 4686 10583
TIME...MOT...LOC 2054Z 241DEG 31KT 4679 10580 4645 10630

REIMER
Local storm report, Jun 19, 2:58 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
258 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 N COLSTRIP            45.90N 106.64W
06/19/2015  M0.25 INCH       ROSEBUD            MT   PUBLIC

&&

LD
Local storm report, Jun 19, 3:13 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
313 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HEAVY RAIN       10 W BROADUS            45.44N 105.63W
06/19/2015  M1.49 INCH       POWDER RIVER       MT   COCORAHS

0253 PM     HAIL             COLSTRIP                45.88N 106.62W
06/19/2015  M0.88 INCH       ROSEBUD            MT   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL AND HEAVY RAIN WITH SOME
            STREET FLOODING.

0300 PM     HAIL             COLSTRIP                45.88N 106.62W
06/19/2015  M1.00 INCH       ROSEBUD            MT   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL.

&&

WD
Local storm report, Jun 19, 3:49 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
349 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             1 ENE MILES CITY        46.41N 105.83W
06/19/2015  M0.88 INCH       CUSTER             MT   TRAINED SPOTTER

            NICKEL SIZE HAIL FROM TRAINED SPOTTER

&&

WD
Local storm report, Jun 19, 3:52 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
352 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     TSTM WND GST     3 WNW MILES CITY        46.43N 105.89W
06/19/2015  M60.00 MPH       CUSTER             MT   ASOS

0341 PM     TSTM WND GST     3 WNW MILES CITY        46.43N 105.89W
06/19/2015  M60.00 MPH       CUSTER             MT   ASOS

&&

WD
Local storm report, Jun 19, 4:09 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
409 PM MDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             13 E MILES CITY         46.38N 105.57W
06/19/2015  M1.00 INCH       CUSTER             MT   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON THE HIGHWAY.

&&

WD

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:37 PM MDTSpecial Weather StatementBYZStillwater53 min
Jun 18, 8:23 PM MDTSpecial Weather StatementBYZStillwater52 min
Jun 18, 8:56 PM MDTSpecial Weather StatementBYZYellowstone64 min
Jun 18, 9:02 PM MDTSevere Thunderstorm WarningBYZBig Horn, Yellowstone45 min
Jun 18, 9:33 PM MDTSpecial Weather StatementBYZStillwater42 min
Jun 18, 9:44 PM MDTSevere Thunderstorm WarningBYZBig Horn61 min
Jun 18, 10:20 PM MDTSevere Thunderstorm WarningBYZBig Horn, Rosebud55 min
Jun 18, 11:10 PM MDTSevere Thunderstorm WarningBYZBig Horn, Powder River, Rosebud65 min
Jun 19, 12:10 AM MDTSevere Thunderstorm WarningBYZCarter, Powder River65 min
Jun 19, 1:12 AM MDTSevere Thunderstorm WarningBYZCarter29 min
Jun 19, 1:50 AM MDTSpecial Weather StatementBYZPowder River40 min
Jun 19, 2:51 PM MDTSevere Thunderstorm WarningBYZCuster, Powder River, Rosebud54 min
Jun 19, 2:55 PM MDTSpecial Weather StatementBYZPrairie65 min
Jun 19, 3:13 PM MDTSevere Thunderstorm WarningBYZCuster, Rosebud62 min
Jun 19, 3:40 PM MDTSevere Thunderstorm WarningBYZCuster, Powder River65 min
Jun 19, 3:49 PM MDTTornado WarningBYZCuster, Powder River26 min
Jun 19, 3:58 PM MDTSevere Thunderstorm WarningBYZCuster62 min
Jun 19, 4:18 PM MDTSpecial Weather StatementBYZYellowstone57 min
Jun 19, 4:20 PM MDTSevere Thunderstorm WarningBYZFallon55 min
Jun 19, 4:30 PM MDTSevere Thunderstorm WarningBYZBig Horn, Yellowstone60 min
Jun 19, 4:33 PM MDTFlash Flood WarningBYZYellowstone6 hr
Jun 19, 4:41 PM MDTSevere Thunderstorm WarningBYZCarter, Powder River64 min
Jun 19, 5:05 PM MDTSevere Thunderstorm WarningBYZFallon55 min
Jun 19, 5:19 PM MDTSevere Thunderstorm WarningBYZBig Horn56 min
Jun 19, 5:36 PM MDTSpecial Weather StatementBYZPowder River24 min
Jun 19, 5:39 PM MDTSevere Thunderstorm WarningBYZCarter66 min

Nearby

Tornado Warnings in Montana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.